Some Hilbert problems for a holomorphic vector-valued function that are solvable in closed form
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1975), pp. 43-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_3_a5,
author = {Le Din' Zon},
title = {Some {Hilbert} problems for a~holomorphic vector-valued function that are solvable in closed form},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {43--49},
year = {1975},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_3_a5/}
}
Le Din' Zon. Some Hilbert problems for a holomorphic vector-valued function that are solvable in closed form. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1975), pp. 43-49. http://geodesic.mathdoc.fr/item/IVM_1975_3_a5/